# SDR ASAA2017070621305

- Difficulty date: July 6, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 28,360 hours, 8,472 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF3765
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 28,357 hours, 8,470 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAD NO ROTATION ON THE NR 1 ENGINE.  ATTEMPTED BOTH APU AND CROSSBLEED STARTS WITH NO ROTATION.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE STARTER IAW AMM 80-11-01-000-801-F00 AND AMM 80-11-01-400-801-F00. OPS CHECKED GOOD.
